Funnel Cloud, Yuma
- When
- May 27, 4:23 PM MST
- Where
- Yuma County, 8.98 mi N of Yuma
- Reported by
- NWS Employee
- Coordinates
- 40.250, -102.720
Thunderstorms produce a brief tornado and up to hen egg sized hail in northern Yuma County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GLD wrote it up.
Thunderstorms produce a brief tornado and up to hen egg sized hail in northern Yuma County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at May 27, 4:03 PM MST, 20 minutes earlier.
Area Forecast Discussion National Weather Service Goodland KS 503 PM MDT Mon May 27 2019 .UPDATE... Issued at 431 PM MDT Mon May 27 2019 Severe Thunderstorm Watch 265 has been issued for the northern counties through 05Z Tuesday. Conditions are favorable for a few storms to become strong to severe. && .SHORT TERM...(This evening through Wednesday night) Issued at 149 PM MDT Mon May 27 2019 The upper low center over the 4-corners region today moves over the central Rockies by late Tuesday and slowly across Nebraska Wednesday and Wednesday night. An initial weak short wave trough rotates ahead of the low center across the forecast area this evening with another couple of short wave troughs sweeping around the base of the upper trough over the desert southwest and eventually lifting out across the central high plains region Tuesday evening and again Wednesday evening. The associated surface low deepens over southeast Colorado this afternoon and moves over central Kansas overnight before redeveloping further west again on Tuesday over eastern Colorado and eventually lifting out along the frontal boundary across the eastern plains Tuesday night. Between tonight and Tuesday night, it appears isolated to scattered showers continue to develop and remain mainly to the north of the forecast area. The chance of showers decreases as cooler surface high pressure works slowly into the region staring on Tuesday and continuing into Wednesday. High temperatures today will be mainly in the lower 80s with highs on Wednesday ranging from the upper 50s across eastern Colorado to the upper 60s over central Kansas. Lows will be mainly in the 40s. .LONG TERM...(Thursday through Monday) Issued at 149 PM MDT Mon May 27 2019 By Thursday, a closed low begins to weaken, dissipating over the Midwest by Friday afternoon. A ridge builds over the central U.S. Friday with a closed low sitting over the West Coast. Through Monday, the ridge continues to build from the south with the closed low weakening and sitting over southern California. The ECMWF has a closed low moving east along the U.S./Canada border Sunday through the end of the extended forecast period. A weak surface low is expected to sit along the southern Kansas/Colorado border starting Saturday through the extended forecast period. An associated stationary front and dryline are expected with the low. The Tri-State region is expected to sit to the north of the low and front. This likely is why chances for rain and thunderstorms persist through much of the extended forecast period. A warming trend continues through Saturday with highs starting in the upper 60s to lower 70s Thursday. By Saturday, highs in the upper 70s to low 80s are expected through Tuesday. Lows will follow a similar trend warming from the upper 40s to low 50s Thursday night up to the mid-to upper 50s by Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 503 PM MDT Mon May 27 2019 For KGLD...VFR skies thru the forecast period with any scattered high clouds becoming more of a scattered/broken mid deck by 09z Tuesday. Winds...SE 10-20kts thru 09z Tuesday...then WSW 10-20kts. LLWS 00z-09z 180@40kts. For KMCK...mainly VFR skies during the forecast period. MVFR ceilings around BKN020-030 from 04z-10z Tuesday. Chance for rw/trw this evening...but timing low for now so have left out. Winds ESE 10-15kts with gusts to 25kts thru 17z Tuesday...then SSE 10-20kts. LLWS 04z-08z 160@30kts. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...AW SHORT TERM...LOCKHART LONG TERM...NEWMAN AVIATION...JN
Hazardous Weather Outlook National Weather Service Goodland KS 438 PM MDT Mon May 27 2019 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-282245- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 438 PM MDT Mon May 27 2019 /538 PM CDT Mon May 27 2019/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY... A Severe Thunderstorm Watch has been issued for Yuma, Dundy, Hitchcock, and Red Willow counties until 11 P.M. MDT, 12 A.M. CDT. Isolated to scattered thunderstorms are possible from this afternoon into the overnight hours with a few storms becoming severe during the late afternoon and early evening hours. The main threat will be large hail. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1127 AM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 N PENOKEE 39.36N 99.97W
05/27/2019 M1.94 INCH GRAHAM KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1129 AM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN MCDONALD 39.79N 101.37W
05/27/2019 M1.61 INCH RAWLINS KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1130 AM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN GRAINFIELD 39.11N 100.47W
05/27/2019 M1.54 INCH GOVE KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1131 AM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 7 SSW MONUMENT 39.01N 101.05W
05/27/2019 M1.46 INCH LOGAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
&&PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1135 AM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 1 NW MONUMENT 39.11N 101.01W
05/27/2019 M3.50 INCH LOGAN KS PUBLIC
TOTAL RAINFALL THE PAST 24 HOURS.
0930 AM HEAVY RAIN 2 NE CAMPUS 39.15N 100.71W
05/27/2019 M1.30 INCH SHERIDAN KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN PARK 39.11N 100.36W
05/27/2019 M1.50 INCH GOVE KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 4 ENE MONUMENT 39.13N 100.94W
05/27/2019 M1.73 INCH LOGAN KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN WINONA 39.06N 101.24W
05/27/2019 M1.15 INCH LOGAN KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM. TWO REPORTS.
0930 AM HEAVY RAIN 1 E ANGELUS 39.19N 100.68W
05/27/2019 M1.40 INCH SHERIDAN KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 3 S WINONA 39.02N 101.24W
05/27/2019 M1.30 INCH LOGAN KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 1 N OAKLEY 39.14N 100.85W
05/27/2019 M3.25 INCH THOMAS KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 10 N WINONA 39.21N 101.24W
05/27/2019 M3.65 INCH THOMAS KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN OAKLEY 39.12N 100.85W
05/27/2019 M3.50 INCH LOGAN KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 2 W CAMPUS 39.13N 100.78W
05/27/2019 M1.75 INCH GOVE KS PUBLIC
TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 5 NNE GOVE 39.02N 100.45W
05/27/2019 M2.00 INCH GOVE KS PUBLIC
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 5 S OAKLEY 39.05N 100.84W
05/27/2019 M2.75 INCH LOGAN KS PUBLIC
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 3 NW MONUMENT 39.13N 101.03W
05/27/2019 M2.50 INCH LOGAN KS PUBLIC
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 11 S CAMPUS 38.97N 100.75W
05/27/2019 M1.50 INCH GOVE KS PUBLIC
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
RELAYED VIA EM.
0930 AM HEAVY RAIN 4 SE MONUMENT 39.05N 100.96W
05/27/2019 M1.40 INCH LOGAN KS PUBLIC
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
RELAYED VIA EM.
0755 AM HEAVY RAIN ALMENA 39.89N 99.71W
05/27/2019 E3.50 INCH NORTON KS PUBLIC
TOTAL RAINFALL OVER THE PAST 24 HOURS.
0747 AM HEAVY RAIN NORTON 39.83N 99.89W
05/27/2019 E3.00 INCH NORTON KS PUBLIC
TOTAL RAINFALL OVER THE PAST 24 HOURS.
0700 AM HEAVY RAIN WALLACE 38.91N 101.59W
05/27/2019 M1.34 INCH WALLACE KS CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0700 AM HEAVY RAIN BURLINGTON 39.30N 102.27W
05/27/2019 M1.17 INCH KIT CARSON CO CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0700 AM HEAVY RAIN GOODLAND 39.35N 101.70W
05/27/2019 M1.76 INCH SHERMAN KS COCORAHS
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM
GOODLAND. TOTAL RAINFALL OVER PREVIOUS 24
HOURS.
0700 AM HEAVY RAIN 13 N EDSON 39.51N 101.54W
05/27/2019 M1.43 INCH SHERMAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0700 AM HEAVY RAIN 9 S RULETON 39.21N 101.88W
05/27/2019 M1.29 INCH SHERMAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0700 AM HEAVY RAIN 16 S RULETON 39.12N 101.83W
05/27/2019 M1.00 INCH WALLACE KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0700 AM HEAVY RAIN 10 S SHARON SPRINGS 38.74N 101.75W
05/27/2019 M1.22 INCH WALLACE KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0645 AM HEAVY RAIN OBERLIN 39.82N 100.53W
05/27/2019 M3.05 INCH DECATUR KS PUBLIC
PUBLIC REPORTED VIA FACEBOOK 3.05 INCHES IN
OBERLIN, KS.
0631 AM HEAVY RAIN 3 E LENORA 39.61N 99.95W
05/27/2019 M3.30 INCH NORTON KS PUBLIC
PUBLIC REPORTED VIA FACEBOOK 3.3 INCHES AT
ROAD BB SOUTH OF HWY 9 BETWEEN ROAD W-3 AND
ROAD W-4.
0600 AM HEAVY RAIN 2 N DENSMORE 39.67N 99.74W
05/27/2019 M3.38 INCH NORTON KS CO-OP OBSERVER
0600 AM HEAVY RAIN 1 NNE GOODLAND 39.37N 101.70W
05/27/2019 M1.55 INCH SHERMAN KS ASOS
ASOS STATION KGLD GOODLAND. TOTAL RAINFALL
OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 1 NNW CEDAR BLUFFS 39.99N 100.56W
05/27/2019 M1.33 INCH DECATUR KS CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 4 S BURLINGTON 39.24N 102.28W
05/27/2019 M1.57 INCH KIT CARSON CO ASOS
KITR ASOS. TOTAL RAINFALL OVER PREVIOUS 24
HOURS.
0600 AM HEAVY RAIN 12 NNW NORTON 39.99N 99.99W
05/27/2019 M1.84 INCH NORTON KS CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 1 NE HILL CITY 39.38N 99.83W
05/27/2019 M1.02 INCH GRAHAM KS ASOS
KHLC ASOS. TOTAL RAINFALL OVER PREVIOUS 24
HOURS.
0600 AM HEAVY RAIN 1 W DRESDEN 39.62N 100.44W
05/27/2019 M3.88 INCH DECATUR KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 7 W DANBURY 40.03N 100.53W
05/27/2019 M1.13 INCH RED WILLOW NE COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 4 ENE COLBY 39.41N 100.98W
05/27/2019 M3.73 INCH THOMAS KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN COLBY 39.39N 101.05W
05/27/2019 M3.64 INCH THOMAS KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 1 NNW COLBY 39.40N 101.05W
05/27/2019 M2.58 INCH THOMAS KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 1 NW COLBY 39.40N 101.06W
05/27/2019 M2.52 INCH THOMAS KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 2 NNW COLBY 39.41N 101.06W
05/27/2019 M2.48 INCH THOMAS KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 7 SE MONUMENT 39.03N 100.91W
05/27/2019 M2.93 INCH LOGAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 9 SSE MONUMENT 38.99N 100.93W
05/27/2019 M2.56 INCH LOGAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN OAKLEY 39.13N 100.85W
05/27/2019 M2.33 INCH LOGAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 2 NNW CLAYTON 39.77N 100.19W
05/27/2019 M2.92 INCH DECATUR KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 1 SSW NORTON 39.82N 99.90W
05/27/2019 M2.88 INCH NORTON KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN NORTON 39.84N 99.89W
05/27/2019 M2.66 INCH NORTON KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 1 SE NORTON 39.83N 99.88W
05/27/2019 M1.08 INCH NORTON KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 2 NNE SAINT PETER 39.21N 100.07W
05/27/2019 M2.51 INCH GRAHAM KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 12 S QUINTER 38.89N 100.23W
05/27/2019 M1.15 INCH GOVE KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 3 SSE QUINTER 39.02N 100.21W
05/27/2019 M1.39 INCH GOVE KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 8 W SAINT PETER 39.18N 100.23W
05/27/2019 M1.67 INCH SHERIDAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 5 SSW EDMOND 39.55N 99.85W
05/27/2019 M2.20 INCH GRAHAM KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 5 S HOXIE 39.28N 100.44W
05/27/2019 M2.18 INCH SHERIDAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 7 ENE ANGELUS 39.24N 100.59W
05/27/2019 M1.77 INCH SHERIDAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 1 N PENOKEE 39.36N 99.97W
05/27/2019 M1.94 INCH GRAHAM KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 3 S PARK 39.07N 100.36W
05/27/2019 M1.85 INCH GOVE KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN MCDONALD 39.79N 101.37W
05/27/2019 M1.61 INCH RAWLINS KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN GRAINFIELD 39.11N 100.47W
05/27/2019 M1.54 INCH GOVE KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 4 S MONUMENT 39.05N 101.00W
05/27/2019 M1.52 INCH LOGAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0600 AM HEAVY RAIN 7 SSW MONUMENT 39.01N 101.05W
05/27/2019 M1.46 INCH LOGAN KS COCORAHS
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0535 AM DENSE FOG 3 N COLBY 39.43N 101.05W
05/27/2019 THOMAS KS AWOS
DENSE FOG REPORTED AT AWOS STATION KCBK 2 N
COLBY.
0500 AM HEAVY RAIN 3 N RUSSELL SPRINGS 38.96N 101.18W
05/27/2019 M1.11 INCH LOGAN KS CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0500 AM HEAVY RAIN 1 E HILL CITY 39.37N 99.83W
05/27/2019 M1.09 INCH GRAHAM KS CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0500 AM HEAVY RAIN DRESDEN 39.62N 100.42W
05/27/2019 M2.44 INCH DECATUR KS CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0500 AM HEAVY RAIN GRAINFIELD 39.11N 100.47W
05/27/2019 M1.47 INCH GOVE KS CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0500 AM HEAVY RAIN 3 W TRENTON 40.18N 101.06W
05/27/2019 M1.16 INCH HITCHCOCK NE CO-OP OBSERVER
TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
0453 AM DENSE FOG 5 S BURLINGTON 39.23N 102.28W
05/27/2019 KIT CARSON CO ASOS
DENSE FOG REPORTED AT ASOS STATION KITR
BURLINGTON CO AIRPORT.
0453 AM DENSE FOG 1 E HILL CITY 39.37N 99.83W
05/27/2019 GRAHAM KS ASOS
DENSE FOG REPORTED AT ASOS STATION KHLC HILL
CITY.
0315 AM DENSE FOG 1 NNE GOODLAND 39.37N 101.70W
05/27/2019 SHERMAN KS ASOS
DENSE FOG REPORTED AT ASOS STATION KGLD
GOODLAND.
0215 AM DENSE FOG 2 ESE OAKLEY 39.12N 100.82W
05/27/2019 LOGAN KS AWOS
DENSE FOG REPORTED AT AWOS STATION KOEL
OAKLEY.
0109 AM FLASH FLOOD 4 E CLAYTON 39.75N 100.10W
05/27/2019 NORTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED ROADS WASHED OUT
ABOUT 4 MILES EAST OF CLAYTON.
1215 AM HEAVY RAIN REXFORD 39.47N 100.74W
05/27/2019 M5.20 INCH THOMAS KS PUBLIC
PUBLIC REPORTED VIA FACEBOOK 5.2 INCHES IN
REXFORD, KS.
1100 PM HEAVY RAIN 4 E BURLINGTON 39.31N 102.20W
05/26/2019 M2.21 INCH KIT CARSON CO PUBLIC
PUBLIC REPORTED VIA FACEBOOK 2.21 INCHES 4
MILES EAST OF BURLINGTON, CO.
1003 PM HEAVY RAIN 1 S GOODLAND 39.34N 101.71W
05/26/2019 M1.85 INCH SHERMAN KS PUBLIC
PUBLIC REPORTED VIA FACEBOOK 1.85 INCHES ON
THE SOUTHERN SIDE OF GOODLAND, KS.
0955 PM HEAVY RAIN 1 S GOODLAND 39.33N 101.71W
05/26/2019 M1.81 INCH SHERMAN KS NWS EMPLOYEE
STORM TOTAL RAINFALL OF 1.81 INCHES.
0859 PM HEAVY RAIN CULBERTSON 40.23N 100.84W
05/26/2019 M2.50 INCH HITCHCOCK NE PUBLIC
PUBLIC REPORTED VIA FACEBOOK 2.5 INCHES IN
CULBERTSON.
0800 PM HEAVY RAIN LENORA 39.61N 100.00W
05/26/2019 M1.70 INCH NORTON KS PUBLIC
REPORT VIA FACEBOOK.
0741 PM HEAVY RAIN CLAYTON 39.74N 100.18W
05/26/2019 M2.80 INCH NORTON KS PUBLIC
PUBLIC REPORTED VIA FACEBOOK 2.8 INCHES OF
HEAVY RAIN IN CLAYTON.
0730 PM FLASH FLOOD 6 W MINGO 39.26N 101.07W
05/26/2019 THOMAS KS PUBLIC
VIA FACEBOOK PUBLIC REPORTED FLASH FLOODING
COVERING ROADWAYS AT THE INTERSECTION OF
COUNTRY ROAD J AND COUNTY ROAD 18.
0730 PM HEAVY RAIN SHARON SPRINGS 38.90N 101.75W
05/26/2019 M2.50 INCH WALLACE KS PUBLIC
PUBLIC REPORTED VIA FACEBOOK 2.5 INCHES IN
SHARON SPRINGS.
0620 PM HEAVY RAIN OBERLIN 39.82N 100.53W
05/26/2019 M2.25 INCH DECATUR KS PUBLIC
PHOTO AND REPORT RECEIVED VIA FACEBOOK OF
STORM TOTAL RAINFALL OF 2.25 INCHES.
0345 PM TORNADO 12 S MINGO 39.21N 101.05W
05/26/2019 THOMAS KS STORM CHASER
PUBLIC REPORTED VIA FACEBOOK THAT STORM
CHASER LIVE STORMS MEDIA UPLOADED VIDEO
FOOTAGE ON YOUTUBE OF A TORNADO 12 MILES
SOUTH OF COLBY, KANSAS. INFORMATION ON
TIMING AND LOCATION WAS TAKEN FROM THE VIDEO
DESCRIPTION.
&&Special Weather Statement
National Weather Service Goodland KS
433 PM MDT Mon May 27 2019
COZ090-272315-
Yuma County CO-
433 PM MDT Mon May 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
515 PM MDT...
At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northeast of Otis, or 9 miles northwest of Yuma, moving
northeast at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Clarkville.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
northeastern Colorado.
LAT...LON 4044 10249 4030 10257 4022 10264 4016 10271
4011 10279 4035 10279 4035 10278 4044 10278
TIME...MOT...LOC 2232Z 214DEG 33KT 4020 10287
VincentThe Goodland radar (KGLD), 131 km away, was scanning. The volume nearest the first event began at 23:22 UTC.
12 hail, 2 funnel cloud, 1 tornado. Local standard time, as filed.
Brief, weak touchdowns under rotating wall cloud.
Up to half dollar sized hail reported. Pasture grasses blown down. Via Facebook.
Also reported broken tree branches, but no diameter was given.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2019Every state in 2019This day in weather historyThe tornado archive for Colorado, 2019Warnings in Colorado, May 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 830321, 830339, 830322, 830324, 830323, 830327, 830326, 830331, 830332, 830328, 830329, 830333, 830334, 830335, 830337.